Is accupril and lisinopril the same medication?

Question is Closed Report Mark as Favorite

Answers (1)

20 May 2010

No, but they are both antihypertensive medications. Accupril is the brand name of quinapril and lisinopril is the generic name for Prinivil.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Accupril - Does this make you dizzy?

Having a blocked artery in the neck, having high blood pressure. they changed regular high blood med to accupril, will this cause you to be dizzy ...

1 answer 28 Oct 2009

Will the side effects of Lisinopril subside over time?

I have been on Lisinopril 5mg for 9 days. I have had headaches, lightheaded, dizzy, cramps, diarhea, tired, and just not feeling well. Will this ...

1 answer 6 Mar 2012

Should I take 20mg Accupril and 20mg Lisinopril daily ?

I had been prescribed 20mg of Accupril and then my physician prescribed 20mg of lisinopril and I'm trying to find out if I should take both or ...

2 answers 24 May 2012